# SDR SWAA2016021849190

- Difficulty date: December 20, 2015
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 62,815 hours, 49,931 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 66244912
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT STOP NR 1, T BRACKET CRACKED ON INBD LOWER RADIUS.  R & R T BRACKET IAW EA.
